# SDR DL76L000608

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 25,088 hours, 3,760 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Leaking
- Location: Nr 5
- Component: Brake, 260881211
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL BLOX SMALL BRAKE FIRE NR 5 BRAKE DUE HYD LEAK.  REPLACED NR 5 BRAKE.  NO OTHER DAMAGE NOTED.
